# SDR YENA2022060200541

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 286
- Aircraft time: 34,710 hours, 22,550 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 14321H5476
- Condition: Failed
- Location: Lh-Windshield
- Part time: 17,022 hours, 11,686 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#185, ROC-JFK. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO ROC). ' CAPTAIN'S SIDE WINDSCREEN SHATTERED ON CLIMBOUT THROUGH 8000'; REMOVED AND REPLACED CAPTAIN'S WINDSCREEN IAW AMM 56-11-00. OPS CHECK OF WINDOWNHEAT GOOD.'
